Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Electronic Research Announcements
Electronic Research Announcements
ISSN 1079-6762

On gluing formulas for the spectral invariants of Dirac type operators


Authors: Paul Loya and Jinsung Park
Journal: Electron. Res. Announc. Amer. Math. Soc. 11 (2005), 1-11
MSC (2000): Primary 58J28, 58J52
Published electronically: January 14, 2005
MathSciNet review: 2122444
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this note, we announce gluing and comparison formulas for the spectral invariants of Dirac type operators on compact manifolds and manifolds with cylindrical ends. We also explain the central ideas in their proofs.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Electronic Research Announcements of the American Mathematical Society with MSC (2000): 58J28, 58J52

Retrieve articles in all journals with MSC (2000): 58J28, 58J52


Additional Information

Paul Loya
Affiliation: Department of Mathematics, Binghamton University, Binghamton, New York 13902
Email: paul@math.binghamton.edu

Jinsung Park
Affiliation: Mathematisches Institut, Universität Bonn, Beringstraße 1, D-53115 Bonn, Germany
Email: jpark@math.uni-bonn.de

DOI: http://dx.doi.org/10.1090/S1079-6762-05-00141-1
PII: S 1079-6762(05)00141-1
Received by editor(s): October 6, 2004
Published electronically: January 14, 2005
Communicated by: Michael Taylor
Article copyright: © Copyright 2005 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.